Home > internal medicine > Acetaminophen poisoning

Acetaminophen poisoning

Acetaminophen (acetaminophen) has antipyretic and analgesic effects. The drug is absorbed rapidly from the gastrointestinal tract. The plasma concentration reaches the peak 30 ~ 120 minutes after oral administration. 90% of the drugs are combined with glucuronic acid and sulfuric acid in the liver and discharged from the urine; Only 2% ~ 4% were metabolized by the mixed function oxidase system of cytochrome P-450 in the liver, which became a toxic intermediate metabolite and combined with glutathione. After the latter is exhausted, unbound metabolites bind to hepatocyte proteins, resulting in hepatocyte necrosis. Adults can produce hepatotoxic effects by taking 7.5G orally at a time.

Symptoms

Multiple gastrointestinal polyp syndrome

Multilocular echinococcosis

Mucopolysaccharide storage disease type I

Pseudoxanthoma elastica

Simple ectopic kidney

Simple renal cyst

Hypokalemic nephropathy

Multiple calyceal malformation

Unilateral absence of kidney

Herpes zoster keratitis

Myelopathy caused by electric injury

Herpes simplex encephalitis

Computer disease

Single cerebral infarction dementia

Amyloid peripheral neuropathy

Monoclonal gammopathy with peripheral neuropathy

Oriental equine encephalitis

Mononeuropathy and plexus neuropathy

Oculomotor, trochlear and abducens nerve diseases

Belladonnine phytotoxicity

Common Health Issues

Health News